# SDR AALA202303148876

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 64,450 hours, 8,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN MAIN DECK CREW REST INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AM 25-64-01-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
